The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

Benzo tolerence


#61

Hi Veena

So sorry you are still struggling. You’ve done two weeks almost. I wouldn’t be tempted to stop now. If you decided to quit and suffered this long, surely it must soon get easier. You said you wanted to quit because it wasn’t helping. If that’s the case, and I’m sure you know best how you feel, you can do it. Grit those teeth and tell yourself you can and will… you are well on the way already. I suspect either the anxiety or the MAV Itself is making you feel worse. A psychologist told me our brains don’t like change and that’s what makes us anxious, and MAV feeds on anxiety so your anxiety, which is perfectly natural in your current situation, and it makes you feel more dizzy. After the weekend do try and see if your GP can fix you up with some relaxation/anxiety therapy to help. All the best. Chin Up. Helen


#62

Thank you Helen. I guess the benzos won’t as effective as they once were but they must have been helping coz I feel so incredibly dizzy without them. I will try to carry on without them. I want to try a new medication too just deciding which one right before w. Thank u for your support x


#63

Hi Veena, i think your symptoms are mav more
than withdrawal. It will settle down with time and finding an appropriate medication. Nothing against benzos, other meds are difficult too, but seems that the brain can compensate better with others. You will get better and you have all of us here who are better telling you so. Hugs!


#64

Do hope you have access to a MAV expert to help you choose. To try to minimise too many more false starts. It’s so hard when you are so med sensitive. Did you say you are in touch with Dr S? Or did I dream that. If you are, try to get a message to him for help. Or to Dr Rea, wa it you saud you’d seen before? Helen


#65

Dr Peter Rae and as rubbish be just made money from me as I paid for balance yes from him. He didn’t really recommend much h even sed migraine diet don’t work. I haven’t see. Dr S for way over a year. I have been trying to contact him for weeks but no call back.im aware that things are going on with his NHS hospital. So I’m abit stuck.


#66

If you are NHS I expect you’ll have to go back to Dr S via your GP. If private, write a letter. Recorded delivery or try emailing his secretary. Helen.


#67

The withdrawal from 0.125 mg Clonopin to none left me with increased dizziness for at least two moths. That time period coincided with the worst of my insomnia also. Now, over five months out, my sleep has gotten better (but not “normal” yet) and so has my dizziness.

This has not been a linear process! Some days are good, some are bad. But the overall trend has slowly seen an improvement.


#68

Thank you for replying. I have been off it abit 5 weeks and feeling much better now.


#69

Well done Veena. You are stronger than you thought. We all are. It’s just a question of entering Survival Mode and biting the bullet. You should feel good. You have shown you are in control. Hope you soon find the drug/drugs that will put you on recovery path very soon. Helen


#70

That is great to hear. Good for you for managing under awful circumstances. I hope that the treatment plan you’re on now will bring relief, or that you and your doctors are able to forge a new path forward.


#71

That’s great, Veena. I’ve been praying for you.


#72

Yes, very well done!! You were in a tough spot!


#73

A big well done veena, knew you were strong enough to power thru it all. Amazing what our bodies can do when we challenge it. Great you are feeling better x


#74

That’s so sweet of you thank you


#75

Thank you x


#76

It’s put me off benzos for life